# SDR REXA2012101601114

- Difficulty date: September 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 13,164 hours, 12,572 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CHAFED 9 PLACES ABOVE WL 73.5 0.005" - 0.009" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
